Laura asked in HealthOther - Health · 1 decade ago

what do i do?

hi every one - i am getting head achs alot - what do i do to make them go away - why am i getting them - ( i hate pills )

16 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Your gonna need to give a lot more info then that.... I would see a dr to be sure there are no issues that need to be treated if this is new for you.... If the pain is around your eyes, is worse when you move your eyes to any corner of the orbit, you cna induce more dull pain when you drum on your sinuses around your eyes it is a sinus headache.. Allergies are probably the cause... Find out what you are allergic to and avoid it.... That is if you don't wnat to take anything for them.... It could be tension what kind of work do you do? Could be from sitting infront of a computer all day.. OR answering the phone all day... That usually would hurt more in the base of the skull top of the neck, sometimes even the temples... There are infinant possiblities here.. THe cause will determine what might work.. Massage, chnging positions often at work, cold packs, hot packs... etc.....

  • 1 decade ago

    I have lots of headaches.

    1. Detox diet./Drink Lots of Water - Try Organic Foods

    - Eat Healthy.

    2. Exercise. Get your blood flowing

    3. DO NOT TAKE PAIN PILLS REGULARLY!

    - You will get hooked and have headaches until your next fix.

  • Yakuza
    Lv 7
    1 decade ago

    When is the last time you had your eye sight checked? Straining your eyes can cause headaches too. See your doctor they can help find out what the problem is . good luck

  • Anonymous
    1 decade ago

    You need to relax and meditate. Lie in a darkened room. You are probably worrying about something

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    a. have eyes checked. b. next dentist. C. see u're Dr. could be stress too

  • 1 decade ago

    since this is not a medical forum where you ask doctors questions, the only advice i'd take from here is ...... see a doctor!

  • 1 decade ago

    See a docter and he or she should tell you what to take for med.

  • Anonymous
    1 decade ago

    maybe try getting more sleep and eat more happens to me

  • 1 decade ago

    Maybe, just maybe; you UNDOUBTEDLY are getting high too often. Anoni knows ALL!!!!!!

    Anoni.

  • 1 decade ago

    Drop dead,you complaining, pathetic waste of sperm!!!! That's what you do!!!

Still have questions? Get your answers by asking now.